MAUDE Adverse Event Report: SOLTA MEDICAL, INC. THERMAGE FLX (TG-3A) SYSTEM AND ACCESSORIES; ELECTROSURGICAL,CUTTING & COAGULATION & ACC.

SOLTA MEDICAL, INC. THERMAGE FLX (TG-3A) SYSTEM AND ACCESSORIES; ELECTROSURGICAL,CUTTING & COAGULATION & ACC.
Model Number TT0.25F6-450
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Erythema (1840); Swelling/ Edema (4577); Hyperpigmentation (4837); Dry Skin (4839)
Date of Event 02/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The treatment tip was discarded at the customer site and not available for evaluation.The data logs from the event were reviewed and showed several errors occurred during the procedure.Errors logged were ec78a-tip force high, ed4c2-tuning failure, and ed4cf-rf under delivery.When the system detects a condition that interrupts treatment, a system error code is displayed.These system error codes provide an error code number and instructions for how to respond to the error.In the event of a system error, customers need to intervene to proceed.Based on the evaluation of the data, the system and handpiece perform as expected.According to thermage flx user manual, burns, redness, swelling, and skin discoloration are known possible side effects during a thermage flx treatment.The procedure produces heating in the upper layers of the skin, and may cause burns and subsequent blister and scab formation.There is a small chance of scar formation.Application of topical steroidal or antibiotic preparations may be of benefit.In the rare instance of a burn that results in a scar, the scar will probably be very small and respond readily to removal with a laser device.A review of the manufacturing records showed all requirements were met.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Review of manufacturing records show final manufacturing test verification specifications are acceptable.No nonconformities or anomalies were found related to this event when reviewing the device history record.Based on the available information no causal factors can be determined and no conclusions can be drawn.No corrective action is necessary at this time.
 
Event or Problem Description
A user facility reported that a patient had received thermage flx eye treatment and experienced burns on both of their upper and lower eyelids following the procedure.The patient reported the injury to the clinic three days post-procedure.No secondary medical intervention was reported.The patient¿s status is they have a burn injury on both upper and lower eyelids and there is a possibility of permanent damage or scarring.No other treatments were performed in the same symptom area on the procedure date or within 90 days prior.The patient does not have any history of previous aesthetic treatments in the symptom area.A solta medical reviewer examined an image of the patient injury.Bilateral involvement of the upper and lower eyelids was visible.Observation findings included erythema of the upper eyelids, areas of superficial crusting along the eyelid margins, and patchy hyperpigmentation in the periorbital regions.Mild eyelid edema is also suspected.The medical reviewer could not determine healing progression from the image however suspected there was a potential risk for post-inflammatory pigmentary alteration and possible scarring.Solta medical branded cryogen and 33% bottle of coupling fluid was used, with the highest level of treatment at 2.0.No system errors occurred during the procedure.This was the first time the treatment tip was used on a patient, and it was inspected prior to use, and every 50 pulses, with no discrepancies found.This event meets reportability requirements as the medical reviewer has deemed it a serious injury.
 
Additional Manufacturer Narrative
The investigation and conclusions from our initial assessment remain unchanged.
 
Event or Problem Description
An updated status on the patient was received.It was reported the patient is currently receiving burn treatment in taiwan, and that their condition has improved significantly compared to the initial state.Details of the treatment were not provided.A solta medical reviewer examined updated photos of the patient and observed the patient showed marked improvement.Facial swelling had substantially decreased, particularly in the periorbital areas.Erythema was diminished, and the previously inflamed regions appeared less irritated.Residual mild discoloration and healing lesions were present, but the overall skin integrity had improved.
 
Event or Problem Description
An updated status on the patient was received.It was reported the patient is still currently receiving burn treatment in taiwan and have almost fully recovered.There is a low chance of any permanent damage or scarring.Details of the treatment were not provided.
 
Additional Manufacturer Narrative
The investigation and conclusions from our initial assessment remain unchanged.

Brand Name
THERMAGE FLX (TG-3A) SYSTEM AND ACCESSORIES
Common Device Name
ELECTROSURGICAL,CUTTING & COAGULATION & ACC.
Manufacturer (Section D)
SOLTA MEDICAL, INC.
11720 north creek pkwy n
suite 100
bothell WA 98011
Manufacturer (Section G)
SOLTA MEDICAL, INC.
11720 north creek pkwy n
suite 100
bothell WA 98011
Manufacturer Contact
sundeep jain
11720 north creek pkwy n
suite 100
bothell, WA 98011
4254202135
MDR Report Key24649884
Report Number3011423170-2026-00317
Device Sequence Number15969988
Product Code GEI
UDI-Device Identifier00816995021353
UDI-Public00816995021353
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K170758
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTT0.25F6-450
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer03/24/2026
05/04/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/21/2026
06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown